# SDR 2012FA0000483

- Difficulty date: June 14, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N515TG
- Make and model: Beech B36TC
- Aircraft serial: EA570
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: AEC539988W
- Condition: Cracked
- Location: Nr 4 Cylinder
- Component: Cylinder, Eci
- Component part number: EC636122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT ROUGH RUNNING ENGINE.  FOUND NR 4 CYLINDER HAS NO COMPRESSION.  REMOVED CYLINDER AND FOUND DAMAGED INTAKE VALVE.  THIS O/H CYLINDER ASSY WAS INSTALLED 10/14/06.  TSI 271.0.  THIS CYLINDER ASSY, PN EC636122, VALVE, PN AEC539988W.  FOR INSTALL INFO: SO 151045.
